Volgen
Paulo Jose Martins Vasco
Paulo Jose Martins Vasco
Professor Auxiliar, UTAD
Geverifieerd e-mailadres voor utad.pt
Titel
Geciteerd door
Geciteerd door
Jaar
Some basic properties and a two-by-two matrix involving the k-Pell Numbers
P Catarino, P Vasco
Int. J. Math. Anal.(Ruse) 7 (45), 2209-2215, 2013
522013
On some identities and generating functions for k-Pell-Lucas sequence
P Catarino, P Vasco
Applied Mathematical Sciences 7 (98), 4867-4873, 2013
502013
On some identities of k-Jacobsthal-Lucas numbers
H Campos, P Catarino, AP Aires, P Vasco, A Borges
Int. J. Math. Anal.(Ruse) 8 (10), 489-494, 2014
382014
A note involving two-by-two matrices of the k-Pell and k-Pell-Lucas sequences
P Catarino, P Vasco
International Mathematical Forum 8 (32), 1561-1568, 2013
332013
On some identities for balancing and cobalancing numbers
P Catarino, H Campos, P Vasco
CM-Centro de Matemática, 2015
272015
Modified k-Pell sequence: Some identities and ordinary generating function
P Catarino, P Vasco
Appl. Math. Sci 7 (121), 6031-6037, 2013
272013
Sums, Products and identities involving k-Fibonacci and k-Lucas sequences
P Catarino, P Vasco, A Borges, H Campos, AP Aires
JP Journal of Algebra, Number Theory and Applications 32 (1), 63, 2014
232014
New families of Jacobsthal and Jacobsthal-Lucas numbers
P Catarino, P Vasco, H Campos, AP Aires, A Borges
Algebra and Discrete Mathematics 20 (1), 2015
222015
Two-by-two matrices involving k-Fibonacci and k-Lucas sequences
A Borges, P Catarino, AP Aires, P Vasco, H Campos
Applied Mathematical Sciences 8 (34), 1659-1666, 2014
182014
k-Pell, k-Pell-Lucas and modified k-Pell numbers: Some identities and norms of Hankel matrices
H Campos, AP Aires, P Catarino, A Borges, P Vasco
172015
The smallest positive integer that is solution of a proportionally modular Diophantine inequality
JC Rosales, P Vasco
Math. Inequal. Appl 11 (2), 203-212, 2008
152008
Sums and products involving terms of k-Pell, k-Pell-Lucas and Modified k-Pell sequences
P Vasco, P Catarino
JP Journal of Algebra, Number Theory and Applications 32 (2), 87, 2014
142014
The doubles of a numerical semigroup
AM Robles-Pérez, JC Rosales, P Vasco
Journal of Pure and Applied Algebra 213 (3), 387-396, 2009
112009
The Frobenius variety of the saturated numerical semigroups
JC Rosales, P Vasco
Houston Journal of Mathematics 36 (2), 357-365, 2010
82010
s-Generalized Fibonacci numbers: some identities, a generating function and pythagorean triples
AP Aires, P Catarino, H Campos, A Borges, P Vasco
Int. J. Math. Anal 8 (36), 1757-1766, 2014
52014
Scilab in Linear Algebra
P Catarino, P Vasco
Applied Mathematical Sciences 8 (28), 1391-1399, 2014
42014
Opened modular numerical semigroups with a given multiplicity
JC Rosales, P Vasco
International Journal of Algebra and Computation 19 (02), 235-246, 2009
42009
On the Frobenius number of a modular Diophantine inequality
JC Rosales, P Vasco
Mathematica Bohemica 133 (4), 367-375, 2008
42008
Numerical semigroups with many gaps of the same parity
JC Rosales, P Vasco
Semigroup Forum 77, 267-278, 2008
32008
Symmetric proportionally modular Diophantine inequalities
JC Rosales, JM Urbano-Blanco, P Vasco
Publicationes Mathematicae Debrecen 73, 133-144, 2008
22008
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20